MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 400MM/LEFT-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 400MM/LEFT-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.261S
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.A device history record (dhr) review was conducted: manufacturing location: (b)(4).Manufacturing date: 16-jul-2021.Expiration date: 30-jun-2031.Part number: 04.037.261s, 12mm/130 deg ti cann tfna 400mm/left- sterile.Lot number: 274p153 (sterile).Lot quantity: (b)(4).This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.912.3, tfna lock drive.Lot number: 231p369.Lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Part number: 04.037.912e3, tfna lock drive.Lot number: 221p909.Lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Inspection sheet, met all inspection acceptance criteria.Part number: 04.037.942.2, lock prong, 130 degree.Lot number: 230p576.Lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Part number: 04.037.942e2, lock prong, 130 degree.Lot number: 197p975.Lot quantity: (b)(4).Six pieces were scrapped in cell, final inspection, due to unacceptable surface finish ¿ dings/scratches.Production order traveler met all inspection acceptance criteria apart from the six pieces noted.Inspection sheet, final inspection, met all inspection acceptance criteria apart from the six pieces noted.Part number: 21127, timoagri16.00.Lot number: 65p1142.Lot quantity: (b)(4).Inspection instruction met all inspection acceptance criteria.Certified test report dated 04-may-2020 was reviewed and determined to be conforming.Lot summary report dated 31-jul-2020 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during a procedure, when surgeon was advancing the set screw in the proximal portion of the nail, it would not advance distal enough within the nail to engage with the tfna lag screw.It seemed like it was not centered properly within the nail or was cross threaded.After turning the set screw counter clockwise and hammering on the 5.0mm flexible screwdriver several times the set screw advanced distal enough to engage with the tfna lag screw in the static position.This delayed the case for about fifteen (15) minutes.No further information provided.This report is for one (1) 12mm/130 deg ti cann tfna 400mm/left-sterile.This is report 1 of 2 for complaint (b)(4).

Brand Name
12MM/130 DEG TI CANN TFNA 400MM/LEFT-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key12969631
Report Number2939274-2021-07014
Device Sequence Number19937368
Product Code HSB
UDI-Device Identifier10886982097415
UDI-Public(01)10886982097415
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.261S
Device Catalogue Number04.037.261S
Device Lot Number274P153
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2021
Initial Report FDA Received Date12/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5MM HEX FLEXIBLE SCREWDRIVER; UNK - IMPACTION INSTRUMENTS: HAMMER/MALLET: TRAUMA; UNK - NAIL HEAD ELEM: TFNA LAG SCREW; UNK - NAIL HEAD ELEMENTS: SCREW
Patient SexUnknown